# SDR RAIAOO312311

- Difficulty date: December 11, 2003
- Submitted: December 29, 2003
- Operation: Air carrier
- Aircraft: N804HK
- Make and model: Emb EMB-145
- Aircraft serial: 145082
- Aircraft time: 11,070 hours, 10,444 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 852701
- Part serial: A26068
- Condition: Malfunctioned
- Location: Left & Right
- Part time: 2,090 hours, 2,291 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RIC- AIR GROUND FAIL MESSAGE.  MAINTENANCE REMOVED AND REPLACED LEFT FORWARD AND RIGHT AFT PROX SWITCHES.
